Toggle Main Menu Toggle Search

Open Access padlockePrints

Concurrent and Maximally Concurrent Evolution of Nonsequential Systems

Lookup NU author(s): Professor Maciej KoutnyORCiD


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Devillers R, Janicki R, Koutny M, Lauer PE

Publication type: Article

Publication status: Published

Journal: Theoretical Computer Science

Year: 1986

Volume: 43

Pages: 213-238

ISSN (print): 0304-3975

Publisher: Elsevier Science Publishers BV